On the Norm of Elementary Operator

DOI: 10.4236/apm.2014.47041   PDF   HTML   XML   2,443 Downloads   3,728 Views   Citations

Abstract

The norm of an elementary operator has been studied by many mathematicians. Varied results have been established especially on the lower bound of this norm. Here, we attempt the same problem for finite dimensional operators.

Share and Cite:

Kingangi, D. , Agure, J. and Nyamwala, F. (2014) On the Norm of Elementary Operator. Advances in Pure Mathematics, 4, 309-316. doi: 10.4236/apm.2014.47041.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Timoney, R.M. (2007) Some Formulae for Norms of Elementary Operators. The Journal of Operator Theory, 57, 121-145.
[2] Nyamwala, F.O. and Agure, J.O. (2008) Norms of Elementary Operators in Banach Algebras. Journal of Mathematical Analysis, 2, 411-424.
[3] Mathew, M. (1990) More Properties of the Product of Two Derivations of a C*-Algebras. Bulletin of the Australian Mathematical Society, 42, 115-120.
http://dx.doi.org/10.1017/S0004972700028203
[4] Cabrera, M. and Rodriguez, A. (1994) Non-Degenerate Ultraprime Jordan-Banach Algebras: A Zelmano-Rian Treatment. Proceedings of the London Mathematical Society, 69, 576-604.
[5] Stacho, L.L. and Zalar, B. (1996) On the Norm of Jordan Elementary Operators in Standard Operator Algebras. Publicationes Mathematicae-Debrecen, 49, 127-134.
[6] Baraa, M. and Boumazgour, M. (2001) A Lower Bound of the Norm of the Operator . Extracta Mathematicae, 16, 223-227.
[7] Okelo, N. and Agure, J.O. (2011) A Two-Sided Multiplication Operator Norm. General Mathematics Notes, 2, 18-23.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.